Advanced Search
Article Contents
Article Contents

Minimality of the Ehrenfest wind-tree model

Abstract Related Papers Cited by
  • We consider aperiodic wind-tree models and show that for a generic (in the sense of Baire) configuration the wind-tree dynamics is minimal in almost all directions and has a dense set of periodic points.
    Mathematics Subject Classification: Primary: 37D50; Secondary: 37A40, 37B05.


    \begin{equation} \\ \end{equation}
  • [1]

    A. Avila and P. HubertRecurrence for the Wind-Tree Model, Annales de l'Institut Henri Poincaré - Analyse non linéaire, to appear.


    A. S. Besicovitch, A problem on topological transformations of the plane. II., Proc. Cambridge Philos. Soc., 47 (1951), 38-45.doi: 10.1017/S0305004100026347.


    C. Bianca and L. Rondoni, The nonequilibrium Ehrenfest gas: A chaotic model with flat obstacles?, Chaos, 19 (2009), 013121, 10pp.doi: 10.1063/1.3085954.


    M. Boshernitzan, G. Galperin, T. Krüger and S. Troubetzkoy, Periodic billiard orbits are dense in rational polygons, Trans. Am. Math. Soc., 350 (1998), 3523-3535.doi: 10.1090/S0002-9947-98-02089-3.


    V. Delecroix, Divergent trajectories in the periodic wind-tree model, J. Mod. Dyn., 7 (2013), 1-29.doi: 10.3934/jmd.2013.7.1.


    V. Delecroix, P. Hubert and S. Lelièvre, Diffusion for the periodic wind-tree model, Ann. Sci. ENS, 47 (2014), 1085-1110.


    C. P. Dettmann, E. G. D. Cohen and H. van Beijeren, Statistical mechanics: Microscopic chaos from brownian motion?, Nature, 401 (1999), p875.doi: 10.1038/44759.


    P. and T. Ehrenfest, Begriffliche Grundlagen der statistischen Auffassung in der Mechanik, Encykl. d. Math. Wissensch. IV 2 II, Heft 6, 90 S (1912) (in German, translated in:) The conceptual foundations of the statistical approach in mechanics, (trans. Moravicsik, M. J.), 10-13 Cornell University Press, Itacha NY (1959).


    K. Frączek and C. Ulcigrai, Non-ergodic $\mathbbZ$-periodic billiards and infinite translation surfaces, Invent. Math., 197 (2014), 241-298.doi: 10.1007/s00222-013-0482-z.


    G. Gallavotti, Divergences and the approach to equilibrium in the Lorentz and the wind-tree models, Phys. Rev., 185 (1969), 308-322.doi: 10.1103/PhysRev.185.308.


    W. H. Gottschalk, Orbit-closure decompositions and almost periodic properties, Bull. AMS, 50 (1944), 915-919.doi: 10.1090/S0002-9904-1944-08262-1.


    J. Hardy and J. Weber, Diffusion in a periodic wind-tree model, J. Math. Phys., 21 (1980), 1802-1808.doi: 10.1063/1.524633.


    E. H. Hauge and E. G. D. Cohen, Normal and abnormal diffusion in Ehrenfest's wind-tree model, J. Math. Phys., 10 (1969), 397-414.


    P. Hubert and B. Weiss, Ergodicity for infinite periodic translation surfaces, Compos. Math., 149 (2013), 1364-1380.doi: 10.1112/S0010437X12000887.


    P. Hooper, P. Hubert and B. Weiss, Dynamics on the infinite staircase, Discrete Contin. Dyn. Syst., 33 (2013), 4341-4347.doi: 10.3934/dcds.2013.33.4341.


    P. Hubert, Pascal, S. Lelièvre and S. Troubetzkoy, The Ehrenfest wind-tree model: periodic directions, recurrence, diffusion, J. Reine Angew. Math., 656 (2011), 223-244.doi: 10.1515/CRELLE.2011.052.


    A. Katok and A. Zemlyakov, Topological transitivity of billiards in polygons, Math. Notes, 18 (1975), 291-300.


    M. Keane, Interval exchange transformations, Math. Z., 141 (1975), 25-31.doi: 10.1007/BF01236981.


    A. Málaga Sabogal, Étude D'une Famille de Transformations Préservant la Mesure de $\mathbbZ \times \mathbbT$, Thèse Paris 11, 2014.


    S. Marmi, P. Moussa and Y.-C. Yoccoz, The cohomological equation for Roth-type interval exchange maps, J. AMS, 18 (2005), 823-872.doi: 10.1090/S0894-0347-05-00490-X.


    H. Masur and S. Tabachnikov, Rational billiards and flat structures, Handbook of dynamical systems, North-Holland, Amsterdam, 1 (2002), 1015-1089.doi: 10.1016/S1874-575X(02)80015-7.


    D. Ralston and S. Troubetzkoy, Ergodic infinite group extensions of geodesic flows on translation surfaces, J. Mod. Dyn., 6 (2012), 477-497.


    S. Troubetzkoy, Approximation and billiards, Dynamical systems and Diophantine approximation, 173-185, Semin. Congr., 19, Soc. Math. France, Paris, 2009.


    S. Troubetzkoy, Typical recurrence for the Ehrenfest wind-tree model, J. Stat. Phys., 141 (2010), 60-67.doi: 10.1007/s10955-010-0026-5.


    W. A. Veech, Teichmüller curves in moduli space, Eisenstein series and an application to triangular billiards, Inventiones Mathematicae, 97 (1989), 553-583.doi: 10.1007/BF01388890.


    Y. Vorobets, Periodic geodesics on translation surfaces, Algebraic and topological dynamics, 205-258, Contemp. Math., 385, Amer. Math. Soc., Providence, RI, 2005doi: 10.1090/conm/385/07199.


    H. Van Beyeren and E. H. Hauge, Abnormal diffusion in Ehrenfest's wind-tree model, Physics Letters A, 39 (1972), 397-398.doi: 10.1016/0375-9601(72)90112-0.


    W. Wood and F. Lado, Monte Carlo calculation of normal and abnormal diffusion in Ehrenfest's wind-tree model, J. Comp. Physics, 7 (1971), 528-546.doi: 10.1016/0021-9991(71)90109-4.

  • 加载中

Article Metrics

HTML views() PDF downloads(148) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint